# SDR CALA2025070306174

- Difficulty date: July 2, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N17594
- Make and model: Boeing 737-9
- Aircraft serial: 43447
- Aircraft time: 725 hours, 232 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Out Of Position
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ILLUMINATED AT THE GATE.   TURNED OFF EMERGENCY LIGHTS AT AFT FLIGHT ATTENDANTS PANEL.   NO MX ISSUE.
